MAUDE Adverse Event Report: FH INDUSTRIE ARROW; ARROW GLENOSPHERE COCR D42

FH INDUSTRIE ARROW; ARROW GLENOSPHERE COCR D42
Model Number 265152
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The patient admitted to moving heavy washer/dryer units earlier in (b)(6) and upon examination,the doctor determined glenosphere had dislodged from metal back baseplate.Appears cap screw has sheared off and floating in shoulder.Revision to take place (b)(6) 2021.

Brand Name
ARROW
Common Device Name
ARROW GLENOSPHERE COCR D42
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
MDR Report Key12342867
Report Number3003898228-2021-00004
Device Sequence Number3938170
Product Code KWS
UDI-Device Identifier03661489651526
UDI-Public03661489651526
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112193
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2022
Device Model Number265152
Device Lot NumberH01170
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;